# SDR TWAA0006609

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION IN LOWER FLANGE OF FORMER 1271, BETWEEN LONGERON 28L AND 30.  REMOVED CORROSION PER SRM 53-10-03.  REPAIRED PER SRM 53-03, PAGE 4A.  PRIMED PER SRM 51-10-3B.
